Announcement

Collapse
No announcement yet.

Sertraline

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Deb
    replied
    Just read this Pat and was very confused ... upstairs downstairs.. whats that all about ? πŸ€£πŸ˜…

    Denise and Ellie cleared it up ( the confusion that is !!!) with their generous offers. Im obviously such an innocent.

    Seriously I hope you get sorted soon,
    Love Debbie x

    Leave a comment:


  • Patw
    replied
    Ellie πŸ˜‚πŸ˜‚πŸ˜‚πŸ€¦β€β™‚οΈπŸ€¦β€β™‚οΈ

    Leave a comment:


  • Ellie
    replied
    Patw Now that would be some profile pic to have 😍

    Leave a comment:


  • Patw
    replied
    And no I’m attaching a photo as my partner just said πŸ˜‚πŸ˜‚

    Leave a comment:


  • Patw
    replied
    denise I’m not depressed πŸ˜‚πŸ˜‚ just rather annoying when I’m out in joggers πŸ˜‚

    wow 2 at once my dreams will come true πŸ˜‚πŸ˜‚

    Leave a comment:


  • denise
    replied
    Oh my! Well nothing to get depressed about. πŸ€£πŸ˜‚πŸ˜ƒ me and Ellie will be round soon.

    Leave a comment:


  • Patw
    replied
    Ellie πŸ˜‚πŸ˜‚πŸ˜‚
    I’ve ask pharmacist they said if your not in pain with it and it goes away anything over 5 /6 hrs then ring the doctor ! Haven’t yet so will have to deal with this embarrassing situation !! Rather that than the opposite as u said πŸ‘Œ

    Leave a comment:


  • Ellie
    replied
    Pat, what's your address - I'm on my way over πŸ˜‰πŸ˜‰

    Erectile dysfunction is listed as a side effect, but yours seems to be the opposite. Sorry I can't help you - perhaps ask the pharmacist if no one here has advice for you.

    Love Ellie.

    Leave a comment:


  • Patw
    started a topic Sertraline

    Sertraline

    Hi an awkward one here, been taking sertraline now for a couple of months and been having 4 hour intervals where my downstairs won’t go down πŸ€¦β€β™‚οΈ,, googled it and it said anti depressants can cause this I’m gonna ring gp today, just wondering any 1 had this x
Working...
X